# SDR UIEA200900020

- Difficulty date: February 26, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 97,618 hours, 19,950 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT ELECTRICAL ARCING WAS NOTICED IN THE CENTER CONSOLE NEAR TAWS AND GPS.  INSPECTED ALL WIRING BEHIND CENTER CONSOLE.  FOUND ALL SECURED.  FOUND BLINKING LED LIGHT INSIDE TAWS INDICATOR.  TAWS CHECKED OUT NORMAL THE BLINKING LIGHT WAS NORMAL.  AIRCRAFT CLEARED OKAY FOR SERVICE.
